Asymptotics of the distribution of the ratio of sums of random variables

Novak, Serguei ORCID: https://orcid.org/0000-0001-7929-7641 and Utev, S. A. (1990) Asymptotics of the distribution of the ratio of sums of random variables. Siberian Mathematical Journal, 31 (5) . pp. 781-788. ISSN 0037-4466 [Article] (doi:10.1007/BF00974491)

Abstract

We present results of the asymptotics of the mean and variance of the ratio of sums of random variables.

Item Type: Article
Additional Information: Novak S.Y. and Utev S.A. (1990) On the asymptotic distribution of the ratio of sums of random variables. – Siberian Math. J., v. 31, 781–788.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20709
Useful Links:
Depositing User: Serguei Novak
Date Deposited: 10 Oct 2016 12:17
Last Modified: 14 Oct 2019 14:00
URI: https://eprints.mdx.ac.uk/id/eprint/20709

Actions (login required)

View Item View Item